# SDR FDEA201106082163

- Difficulty date: June 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: B53770265202
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC AT FRAME 22 SPLICE AND FRAME HAS A DENT 3 IN. LONG BETWEEN  STRINGER 8R AND   9R.  R & R SPLICE ANGLE AT FRAME 22 BETWEEN STR 8R AND 9R IAW SRM 51-72-10.
